I had my thygland removed 14 years ago due to a papilliary cancerous nodule, found unexpectedly, so the whole of the gland was removed. I have been on varying doses of levo all this time, with various side effects... none of which I realised at the time, was probably due to the levo. All those years ago, I started on 150mg which over the years has steadily reduced. Now I am on 100 mcg for 5 days and 125mcg on 2 days. Until recently I was on alternate 125 and 100's. Now since the dose was decreased 6 weeks ago (only by 25mcg tho') I feel quite tired and achey now, whereas contrary to many people's experience I used to have loads of energy with a quick spurt about 10pm in the eve, when I would scrub the kitchen worsurfaces for 15 mins!!! I feeel dopey now, can that happen with such a small reduction in levo? and my legs are really sore. Roughly, for people with no thyroid what would be the optimum dosage? Thanks again for this brilliant site.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.